CSpace
INTERMEDIATE LYAPUNOV EXPONENTS FOR SYSTEMS WITH PERIODIC ORBIT GLUING PROPERTY
Tian, Xueting1; Wang, Shirou2,3; Wang, Xiaodong4
2019-02-01
Source PublicationDISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS
ISSN1078-0947
Volume39Issue:2Pages:1019-1032
AbstractWe prove that the average Lyapunov exponents of asymptotically additive functions have the intermediate value property provided the dynamical system has the periodic gluing orbit property. To be precise, consider a continuous map f : X -> X over a compact metric space X and an asymp- totically additive sequence of functions Phi = {phi(n) : X -> R}(n >= 1). If f has the periodic gluing orbit property, then for any constant a satisfying inf(mu is an element of Minv(f,X)) chi Phi(mu) < a < sup (mu is an element of Minv(f,X)) chi Phi(mu) where chi Phi(mu) = lim inf(n ->infinity) integral 1/n phi(n)d mu, and the infimum and supremum are taken over the set of all f-invariant probability measures, there is an ergodic measure it mu(a) is an element of M-inv (f, X) such that chi Phi(mu(a)) = a and supp(mu) = X.
KeywordShadowing specification property gluing orbit property asymptotically additive functions Lyapunov exponents
DOI10.3934/dcds.2019042
Language英语
Funding ProjectNSFC[11771026] ; NSFC[11471344] ; NSFC[11671093] ; NSFC[11701366] ; PIMS CRG grant ; China Postdoctoral Science Foundation[2016M601575] ; China Postdoctoral Science Foundation[BX201600105] ; Shanghai Sailing Program[17YF1409300] ; PIMS PTCS grant
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000449410800016
PublisherAMER INST MATHEMATICAL SCIENCES-AIMS
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/31752
Collection中国科学院数学与系统科学研究院
Affiliation1.Fudan Univ, Sch Math Sci, Shanghai 200433, Peoples R China
2.Univ Alberta, Dept Math & Stat Sci, Edmonton, AB T6G 2G1, Canada
3.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China
4.Shanghai Jiao Tong Univ, Sch Math Sci, Shanghai 200240, Peoples R China
Recommended Citation
GB/T 7714
Tian, Xueting,Wang, Shirou,Wang, Xiaodong. INTERMEDIATE LYAPUNOV EXPONENTS FOR SYSTEMS WITH PERIODIC ORBIT GLUING PROPERTY[J]. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS,2019,39(2):1019-1032.
APA Tian, Xueting,Wang, Shirou,&Wang, Xiaodong.(2019).INTERMEDIATE LYAPUNOV EXPONENTS FOR SYSTEMS WITH PERIODIC ORBIT GLUING PROPERTY.DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS,39(2),1019-1032.
MLA Tian, Xueting,et al."INTERMEDIATE LYAPUNOV EXPONENTS FOR SYSTEMS WITH PERIODIC ORBIT GLUING PROPERTY".DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS 39.2(2019):1019-1032.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Tian, Xueting]'s Articles
[Wang, Shirou]'s Articles
[Wang, Xiaodong]'s Articles
Baidu academic
Similar articles in Baidu academic
[Tian, Xueting]'s Articles
[Wang, Shirou]'s Articles
[Wang, Xiaodong]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Tian, Xueting]'s Articles
[Wang, Shirou]'s Articles
[Wang, Xiaodong]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.